# SDR FDEA201303070510

- Difficulty date: March 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT BS 1340 CREASE BEAM INNER CHORD CORRODED.  R & R WITH NEW CREASE BEAM IAW DWG 146N8322 SHT 1, REV F, REPAIR IS MAJOR.
